Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 1 de 1
Filtrar
Mais filtros










Filtros aplicados

Base de dados
Intervalo de ano de publicação
1.
The Lancet ; : 567-8, Sept. 1981.
Artigo em Inglês | Desastres | ID: des-2947

RESUMO

In the past four months a new syndrome has caused more than 100 deaths in Spain. The most striking feature is a toxic - allergic pneumonopathy with respiratory distress and radiological evidence of intersitial (occasionally alveolar) exudation. Other features are fever, headache, nausea, muscular and abdominal pains, rash, hepatosplenomegaly, and eosinophilia; later, thrombotic phenomena and neurological disorders may appear. The epidemic has been traced to ingestion of rapeseed oil, denatured with aniline and containing acetanilide. The syndrome does not resemble intoxication with aniline or acetanilide, and is provisionally ascribed to oleoanilide, a product formed by reaction of acetanilide with fatty acids (AU)


Assuntos
Doenças Transmitidas por Alimentos , Medicina de Emergência , Acetanilidas , Compostos de Anilina , Espanha
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA